MathSciNet Relay Station
MathSciNet bibliographic data
MR31523 (11,164c) 10.0X
Chatland, H. On the Euclidean algorithm in quadratic number fields. Bull. Amer. Math. Soc. 55, (1949). 948–953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement